U.S. doctors online nowAsk doctors free
Easley, SC
A 36-year-old female asked:

I have svt i'm on metoprolol but i've been having really bad pains in my left arm,underarm,shoulder,chest,neck and jaw also headaches and nausea why?

1 doctor answer1 doctor weighed in
Dr. Rebecca Gliksman
Internal Medicine 38 years experience
Metoprolol/myalgias: https://www.rxlist.com/lopressor-side-effects-drug-center.htm How long ? The abdominal complaints and headache are seen w/ metoprolol. The myalgias are not reported but still may be an adverse reaction or may have concomittant pericarditis, Lyme ,TMJ which caused the SVT. Would go to ER because left sided chest pain is always worrisome for heart especially in patient with cardiac issues

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 5, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.